Sur les transformations de classe ϰϱ dans l'espace de Hilbert

Rácz, A.: Sur les transformations de classe ϰϱ dans l'espace de Hilbert. In: Acta scientiarum mathematicarum, (28) 3-4. pp. 305-309. (1967)

[img]
Preview
Cikk, tanulmány, mű
math_028_fasc_003_004_305-309.pdf

Download (620kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 305-309
Language: francia
Official URL: http://www.acta.hu
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 309. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14167

Actions (login required)

View Item View Item